# SDR DALA2022040102210

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,422 hours, 16,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR WONT ARM PRIOR TO DEPT. CORRECTIVE ACTION: CYCLED 1R DOOR INSPECTED GIRT BAR AREA NO FOD. ARMED 1R DOOR VARIOUS TIMES NO ISSUES FOUND. DONE PER B767 AMM 52-11. (8751496)
